Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 91

All articles in this issue are freely accessible.

Distribution of the product of a singular Wishart matrix and a normal vector
T. Bodnar, S. Mazur and Y. Okhrin.
Theor. Probability and Math. Statist. 91 (2015), 1-15
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Maximal coupling and stability of discrete non-homogeneous Markov chains
V. V. Golomozyĭ and M. V. Kartashov.
Theor. Probability and Math. Statist. 91 (2015), 17-27
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Adaptive estimation for a semiparametric model of mixture
O. V. Doronin.
Theor. Probability and Math. Statist. 91 (2015), 29-41
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Lipschitz conditions for stochastic processes in the Banach spaces $\mathbb{F}_{𝜓}(Ω)$ of random variables
D. V. Zatula and Yu. V. Kozachenko.
Theor. Probability and Math. Statist. 91 (2015), 43-60
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Asymptotic normality of the correlogram estimator of the covariance function of a random noise in the nonlinear regression model
O. V. Ivanov and K. K. Moskvichova.
Theor. Probability and Math. Statist. 91 (2015), 61-70
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Binary statistical experiments with persistent nonlinear regression
D. V. Koroliouk.
Theor. Probability and Math. Statist. 91 (2015), 71-80
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The concavity of the payoff function of a swing option in a binomial model
A. V. Kulikov and N. O. Malykh.
Theor. Probability and Math. Statist. 91 (2015), 81-92
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The weak convergence of Greek symbols for prices of European options: from discrete time to continuous
S. V. Kuchuk-Iatsenko and Yu. S. Mishura.
Theor. Probability and Math. Statist. 91 (2015), 93-104
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Asymptotic properties of integral functionals of fractional Brownian fields
V. I. Makogin.
Theor. Probability and Math. Statist. 91 (2015), 105-114
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A counting process in the max-scheme
I. K. Matsak.
Theor. Probability and Math. Statist. 91 (2015), 115-129
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Analytic properties of infinite-horizon survival probability in a risk model with additional funds
Yu. S. Mishura, O. Yu. Ragulina and O. M. Stroev.
Theor. Probability and Math. Statist. 91 (2015), 131-143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The distributions of random incomplete sums of a series with positive terms satisfying the property of non-linear homogeneity
M. V. Prats’ovytyĭ and I. O. Savchenko.
Theor. Probability and Math. Statist. 91 (2015), 145-155
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A random variable whose digits in the $̃L$-representation have the Markovian dependence
M. V. Prats’ovytyĭ and Yu. V. Khvorostina.
Theor. Probability and Math. Statist. 91 (2015), 157-168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Integral equations with respect to a general stochastic measure
V. M. Radchenko.
Theor. Probability and Math. Statist. 91 (2015), 169-179
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Poincaré inequality and logarithmic Sobolev inequality for a spherically censored Gaussian measure
T. D. Tymoshkevych.
Theor. Probability and Math. Statist. 91 (2015), 181-191
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Restricted isometry property for matrices whose entries are random variables belonging to some Orlicz spaces $L_{U}(Ω)$
V. B. Troshki.
Theor. Probability and Math. Statist. 91 (2015), 193-203
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions